MAUDE Adverse Event Report: WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G31453
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Description of event according to initial reporter: during the procedure, the wire guide fails to pass through the lesion.Replacement of the wire guide to continue the procedure.
 
Additional Manufacturer Narrative
Manufacturers ref # (b)(4).G4) similar to device marketed under 510(k)/pma: k220137.Investigation is still in progress this report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information received 23jun2025: the guide were used for coronary angioplasty.The wire guide passed through the artery during the procedure, the right coronary chronic occlusion was complete and the wire guide failed to pass through the lesion.The tip of the wire guides was altered prior to use.
 
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Investigation is still in progress.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturer¿s ref# (b)(4).After investigation the event is no longer considered reportable to fda as the device malfunction is unlikely to cause or contribute to death or serious injury if the malfunction were to recur.Summary of investigational findings: two wire guides fail to pass through the lesion.A third wire guide was used to complete the procedure.The complaint reported by the user was confirmed based on customer and/or sales representative testimony, as the complaint claim may have been influenced by clinical settings that cannot be replicated.The entire devices were returned for evaluation.The device evaluation determined the following: two used wire guides were returned inside the wire guide holders.Reportedly, the tip of both wire guides had been altered prior to use, but upon return only one of the wire guides had a curved tip.Based on the analysis of the returned wire guides the exact reason for them not to pass the lesion cannot be determined.A review of the manufacturing records and/or specifications did not reveal any discrepancies/nonconformances that could have contributed to this complaint issue.The investigation concludes the complaint device was manufactured to specification.There is no evidence to suggest that the user did not follow the instructions for use or label.A definitive cause could not be determined from the investigation.Possible causes may be related to the lesion and/or to curving the flexible wire guide tip.An internal action is not deemed necessary at this time.Trending will monitor if any future actions are required.After considering this event the risk associated with the use of this device is still deemed adequate.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK   4632
Manufacturer Contact
louise baekmand
sandet 6
bjaeverskov 4632
DK   4632
56868382
MDR Report Key22210391
Report Number3002808486-2025-00134
Device Sequence Number8748697
Product Code DQX
UDI-Device Identifier00827002314535
UDI-Public(01)00827002314535(17)291217(10)E4641861
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG31453
Device Catalogue NumberTSMG-35-260-LES
Device Lot NumberE4641861
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer06/23/2025
10/31/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date06/24/2025
11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexMale